Tildiem Loss Of Consciousness Side Effect Reports
The following Tildiem Loss Of Consciousness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Loss Of Consciousness, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Atrial Fibrillation, Atrioventricular Block Complete, Bradycardia, Fall, Loss Of Consciousness|
This Loss Of Consciousness side effect was reported by a health professional from FRANCE. A 85-year-old patient (weight:NA) experienced the following symptoms/conditions: angina pectoris. The patient was prescribed Tildiem (tildiem - Diltiazem Hydrochloride) 60 Mg (not Specified) (dosage: (60 Mg Qd Oral)), which was started on Jan 01, 1988. Concurrently used drugs: NA. When starting to take Tildiem (tildiem - Diltiazem Hydrochloride) 60 Mg (not Specified) the consumer reported the following symptoms:
|Bradycardia, Coronary Artery Occlusion, Coronary Artery Stenosis, Loss Of Consciousness, Sinoatrial Block, Syncope|
This Loss Of Consciousness Tildiem (tildiem) (not Specified) side effect was reported by a health professional from FRANCE on Jul 03, 2007. A Female , 63 years of age, weighting 112.4 lb, was diagnosed with
Tildiem Loss Of Consciousness Causes and Reviews
Reye syndrome is a rare illness that can affect the blood, liver, and brain of someone who has recently had a viral infection. It always follows another illness. Although it mostly affects children and teens, anyone can get it. It can develop quickly and without warning. It is most common during flu season. Symptoms include
- Nausea and vomiting
- Personality change - such as irritability, combativeness or confusion
- Loss of consciousness
If these symptoms occur soon after a viral illness, seek medical attention immediately. Reye syndrome can lead to a coma and brain death, so quick diagnosis and treatment are critical. Treatment focuses on preventing brain damage. There is no cure.
The cause of Reye syndrome is unknown. Studies have shown that taking aspirin increases the risk of getting it. Because of that, health care professionals now recommend other pain relievers for young patients.
NIH: National Institute of Neurological Disorders and Stroke
Tildiem Loss Of Consciousness Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|